# SDR TWAA9614701

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49186
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 32890
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 469 - DURING PRE-FLIGHT, FOUND SECTION OF FIRST CLASS EGRESS LIGHTS INOPERATIVE.  FOUND BROKEN FLOOR STRIP, MFG PN 32890.  REPLACED FLOOR STRIP.  EGRESS LIGHT OPERATION THEN CHECKED NORMAL.  CHECK C - 4-23-96 - MCI.  (X)
